RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 383, Pages 86–96 (Mi znsl3874)  

This article is cited in 1 scientific paper (total in 1 paper)

Null-sets for the extremal lengths

F. I. Ivanov, V. A. Shlyk

Far Eastern National University, Vladivostok, Russia

Abstract: In this paper, a description of the null-sets for the generalized Aikawa–Ohtsuka condenser module is obtained under the assumption that the module has the continuity property. Bibl. 11 titles.

Key words and phrases: extremal length, removable singularity, condencer module.

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 178:2, 163–169

Document Type: Article
UDC: 517.54
Received: 11.05.2010

Citation: F. I. Ivanov, V. A. Shlyk, “Null-sets for the extremal lengths”, Analytical theory of numbers and theory of functions. Part 25, Zap. Nauchn. Sem. POMI, 383, POMI, St. Petersburg, 2010, 86–96; J. Math. Sci. (N. Y.), 178:2 (2011), 163–169

Citation in format AMSBIB
\Bibitem{IvaShl10}
\by F.~I.~Ivanov, V.~A.~Shlyk
\paper Null-sets for the extremal lengths
\inbook Analytical theory of numbers and theory of functions. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 383
\pages 86--96
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3874}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2011
\vol 178
\issue 2
\pages 163--169
\crossref{https://doi.org/10.1007/s10958-011-0535-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80053497861}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3874
  • http://mi.mathnet.ru/eng/znsl/v383/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shlyk, A. A. Yakovlev, “Modules of space configuration and removable sets”, J. Math. Sci. (N. Y.), 225:6 (2017), 1022–1031  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:123
    Full text:32
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019